Mathematische Zeitschrift

, Volume 232, Issue 1, pp 183–196

The Bergman metric on hyperconvex domains

  • Gregor Herbort
Original article

Abstract.

In this article it is shown that the Bergman metric on a bounded hyperconvex domain in \(\mathbb{C}^n\) is always complete. A counterexample demonstrates, that the converse conclusion fails in general.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Gregor Herbort
    • 1
  1. 1.Fachbereich Mathematik, Bergische Universität-Gesamthochschule Wuppertal, Gaußstraße 20, D-42097 Wuppertal, Germany DE

Personalised recommendations